MAUDE Adverse Event Report: ABBOTT ELLIPSE VR ICD, US; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

ABBOTT ELLIPSE VR ICD, US; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number CD1377-36Q
Medical Device Problem Codes Incorrect Interpretation of Signal (1543); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device inappropriately delivered antitachycardia pacing for supraventricular tachycardia.Abbott technical support recommended reprogramming to resolve the event, however, no intervention has been performed at this time to resolve the event.The patient was in stable condition and will continue to be monitored.
 
Event or Problem Description
Additional information received indicated the device was reprogrammed to resolve the event.Additionally, the physician did not allege a malfunction against the device and alleged the device performed as expected based upon it's programmed settings.

Brand Name
ELLIPSE VR ICD, US
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18043183
Report Number2017865-2023-51251
Device Sequence Number8076800
Product Code LWS
UDI-Device Identifier05414734507011
UDI-Public05414734507011
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2016
Device Model NumberCD1377-36Q
Device Lot Number4463958
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/03/2023
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown